MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0250
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Joint effusion (4849)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3.5 years post op the initial left tka, this male patient was revised due to pain.Patient had a loose femur and recalled poly.No breakage of device or surgical delay.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.X-ray & photo are attached.Product is not returning, due to recall hospital will not release implants.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): (b)(6) 02-022-35-5011 - truliant tib imp ps insert sz 5 11mm.(b)(6) 02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t.(b)(6) 200-07-35 - advanced patella 35mm 3 peg implant.(b)(6) 521-78-36 - threaded pin size 5.1 collarless 2pk.The revision reported was likely the result of polyethylene wear, femoral loosening, and pain as stated in the operative notes and experience report.However, the photographed tibial insert does not appear to show signs of wear that are inconsistent with implantation.The aseptic (non-infected) femoral loosening may have been the result of an insufficient bond between the femoral component and/or patient-related conditions & nbsp; a contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24387769
Report Number1038671-2026-00170
Device Sequence Number16004509
Product Code JWH
UDI-Device Identifier10885862314475
UDI-Public10885862314475
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-11-0250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Initial Report FDA Received Date02/19/2026
Date Device Manufactured08/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale